| Model Number |
02.12.0312FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 7 october 2020: lot 1910683: (b)(4) items manufactured and released on 22-jan-2020.Expiration date: 2025-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in 14 days after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.